yes it is normal. I was late when I first started too. Just wait it out, but if you dont have it after 2 months, i would call your OBGYN
Answering "Could you be pregnant if you stoped the BC pill about a month ago and you had a normal period last month but this month you started your period 8 days after your last month period could i be Prego?"
It all depends on the piull, but if you are taking it to slw or stop your period then yes it is normal you just have to wait about a month or so till it starts to kick in.
You can miss a period when you are the pill and it totally normal do not stop taking your pills!!!! Just take a pregnancy test if it says you are not pregnant then you are not pregnant. Your period should come the next month if seek medical attention.
No, you may need to get a different type of pill. Go see your doctor, they will choose a better pill for you. Yes. The first entire month I started taking birth control I had my period everyday. It was very light however and after that first month my period went back to normal.
Yes because it depends when you started
Yeah its normal :-) i just started retaking it been on it 5 yrs :) am only 22 lol
I'm having the same problem, just started taking YAZ and no period yet?
Your menstrual cycle basically reset after you took the Plan B. Wait a month from your last period, not from your normal cycle.
if you are planning pregnancy then this is normal otherwise it may mean that your period has been delayed so you might get it twice the next month.
yes but only if you just started like a year ago if you have had your period for more than a year than no it is not normal
No, your period will not become heavier than normal if you take Advil one month and not the next. Taking Advil will not effect your periods in this way.
Perform a pregnancy test. If negative your period is probably late because you've recently started taking birth control.
ive been on my period for almost a month i have an IUD is that normal?
No normally your period should only come once a month but if your period has just started then they usually take a while to settle into a pattern. If it continues you should visit a doctor.
It's normal to have period twice a month heavily just for 3 days only?
I've been on yaz for 5 months and never miss a period
No. It's not normal to have your period 3 times in 1 month. You should see your doctor.
If your period arrives on the 1st of the month and then you have a second period on 28-31st of that month then this is normal. If your cycle is not like the one above then this isn't normal. Se your doctor as you may have a hormonal imbalance or be pregnant.
Hi If you've just started taking the pill this month then sometimes you may miss your first period. However, if not, perform a pregnancy test.
No it is not. You should see a doctor and have it checked out.
When you are just starting your period, it is normal for it to be irregular, but soon it will start to come every month. When you are just starting your period, it is normal for it to be irregular, but soon it will start to come every month.
you should stop taking the pill and ask a doctor for a new prescription and tell him the sidafects you were having so he doesn't prescribe to anyone ELES! This happened to me and a friend when beginnign on the pilland is normal I think. Don't stop taking it. Keep following the intructions and itll stop at the end off your next expected period. this one should be normal length and it should fall into more of a pattern, you just have to allow your body to adjust.
You really should of taken the pill the day your period started so it doesnt alter your cycle. But yes its ok but your period may be late next month.
not if its for a month strait no.